# SDR AALA20131028001

- Difficulty date: October 27, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 72,750 hours, 20,140 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HNL LT FUEL QUANTITY INDICATION BLANKED THEN RETURNED & RIGHT FUEL QUANTITY THEN WENT ERRATIC & LOST THE TOTAL FUEL INDICATION.  EMERGENCY DECLARED FLIGHT RETURNED HNL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED QUANTITY INDICATOR, SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
